Approximating fixed points of multivalued ρ-nonexpansive mappings in modular function spaces

dc.contributor.authorKhan, Safeer Hussain
dc.contributor.authorAbbas, Mujahid
dc.date.accessioned2014-09-23T05:07:40Z
dc.date.available2014-09-23T05:07:40Z
dc.date.issued2014
dc.description.abstractThe existence of fixed points of single-valued mappings in modular function spaces has been studied by many authors. The approximation of fixed points in such spaces via convergence of an iterative process for single-valued mappings has also been attempted very recently by Dehaish and Kozlowski (Fixed Point Theory Appl. 2012:118, 2012). In this paper, we initiate the study of approximating fixed points by the convergence of a Mann iterative process applied on multivalued ρ-nonexpansive mappings in modular function spaces. Our results also generalize the corresponding results of (Dehaish and Kozlowski in Fixed Point Theory Appl. 2012:118, 2012) to the case of multivalued mappings.en_US
dc.description.librarianhb2014en_US
dc.description.urihttp://www.fixedpointtheoryandapplications.com/en_US
dc.identifier.citationKhan, SH & Abbas, M 2014, 'Approximating fixed points of multivalued ρ-nonexpansive mappings in modular function spaces', Fixed Point Theory and Applications, vol. 2014, no. 1, art. 34, pp. 1-9.en_US
dc.identifier.issn1687-1820 (print)
dc.identifier.issn1687-1812 (online)
dc.identifier.other10.1186/1687-1812-2014-34
dc.identifier.urihttp://hdl.handle.net/2263/42064
dc.language.isoenen_US
dc.publisherSpringerOpenen_US
dc.rights© 2014 Khan and Abbas; licensee Springer. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.en_US
dc.subjectFixed pointen_US
dc.subjectMultivalued ρ-nonexpansive mappingen_US
dc.subjectIterative processen_US
dc.subjectModular function spaceen_US
dc.titleApproximating fixed points of multivalued ρ-nonexpansive mappings in modular function spacesen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Khan_Approximating_2014.pdf
Size:
466.31 KB
Format:
Adobe Portable Document Format
Description:
Postprint Article

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.71 KB
Format:
Item-specific license agreed upon to submission
Description: